MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY
Model Number TESTOSTERONE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The patient sample was received for investigation, and it was confirmed that the sample contains an interferent to the streptavidin component of the reagent.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys testosterone ii assay and elecsys estradiol iii results for one patient sample on a cobas e 801 analytical unit.This medwatch will cover elecsys testosterone ii assay.Refer to medwatch with a1 patient identifier (b)(6) for information on the elecsys estradiol iii assay.The patient had been continuously monitored for over three months and had consistently elevated results from three e 801 analyzers.The patient went to another hospital for testing and reported to the clinician that the results from a siemens analyzer were normal.On (b)(6) 2025, the patient had new samples collected.The testosterone result from the analyzer was 3.39 nmol/l.The testosterone result from a mass spectrometry analyzer was 1.401 nmol/l.The estradiol result from the analyzer was 2444 pmol/l.The estradiol result from a mass spectrometry analyzer was 896 pmol/l.The mass spectrometry results were within the normal reference range.The reporter suspects an interferent in the patient's sample.
 
Additional Manufacturer Narrative
Per product labeling, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design." no product problem was identified.

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
TESTOSTERONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23524601
Report Number1823260-2025-04584
Device Sequence Number10186817
Product Code CDZ
UDI-Device Identifier07613336170571
UDI-Public07613336170571
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K211685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberTESTOSTERONE
Device Catalogue Number08946370190
Device Lot Number872064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale